# SDR C2XA99BT004

- Difficulty date: February 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N11835
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 194
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3011206
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT FORWARD OUTSIDE EMERGENCY LIGHT INOPERABLE.  REMOVED AND REPLACED EMERGENCY LIGHT ASSY.  OPS CHECKED GOOD. (X)
